Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


improving with medecine
Mar 21, 2013

i am 67 hetero sexual got diagnose on the 19 of febuary and started immediataly on medcine i take zido 300 lamivudine and stocrin 600 effavirenz my cd4 are 216 i was in very good physical shape when tested the only thing i had was caugh and night sweating, no healt problems exep for a little thyroid desorder who is on control i dont smoke i dont drink i exercise regularily play golf 2 to 3 time a weak and i always walk never short of breath, i want to know how long nomaly does it take to improve your cd4 normaly with this medecine thank you,

Response from Mr. Vergel

In most studies, people who start HIV medications for the first time usually have an average increase of 100-200 Cd4 cells in the first 6 months of treatment. For some , it takes longer. A long term Kaletra study showed that CD4 levels can keep increasing slowly even after 1-2 years of treatment.

Some people who start with very low CD4 cells (under 50 cells/ml) are not as lucky and have a plateau in CD4 increases that sometimes does not take them above 200 CD4 cells/ml. They are called immunological non responders. They are a minority that needs to be studied carefully since there are indications that they do not fair as well and those who respond better.

It is impossible to predict what kind of responder you will be.

You may want to read more questions and answers about CD4 cell counts here:

FAQs About CD4 (T-Cell) Count

Nelson



Previous
NO2 VS Atripla
Next
GH

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement